| Model Number |
1847ATTSS |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a repair request and no alleged product deficiencies were reported.It was reported there was no patient impact.
Additional Manufacturer Narrative
H3:product analysis #(b)(4):evaluation confirmed that the device sounds rough.The likely cause of failure was worn distal bearings.It was also noted that the tube is worn.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.